MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANCHOR, PEEK, PUSH, 3.3 X 10MM

MEDLINE INDUSTRIES, LP; ANCHOR, PEEK, PUSH, 3.3 X 10MM
Catalog Number MRPP3310
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, there have been incidents of surgical site infections after using the product during a "brostrom".
 
Additional Manufacturer Narrative
According to the customer, there have been incidents of surgical site infections after using the product during a "brostrom".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
ANCHOR, PEEK, PUSH, 3.3 X 10MM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key22554413
Report Number1417592-2025-00342
Device Sequence Number9439235
Product Code MBI
UDI-Device Identifier10193489104523
UDI-Public10193489104523
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMRPP3310
Device Lot Number18187
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown